Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondiegirl

Can you develop new allergies after taking Accutane?

Recommended Posts

Accutane can really make your eyes dry and sensitive, so maybe the contacts are too irritating rather than you being allergic. Maybe try getting some of those liquid-gel eye drops.

Share this post


Link to post
Share on other sites

It is documented side effect that some people can no longer where contacts after accutane use. You may have to resort to glasses.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×